# SDR SIMA20180403012

- Difficulty date: April 3, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 34,996 hours, 25,459 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANSCOWL OTBD ANGLE CRACKED.  REMOVED AND REPLACED STANDOFF IAW ETN-CR-54-015R1.
